Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
A note on the quadrilateral mesh condition RDP (N,psi) 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2007, 卷号: 25, 期号: 1, 页码: 27-30
Authors:  Shi, Dongyang;  Shi, Zhong-Ci;  Wu, Jingzhu
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
isoparametric finite element  optimal order error estimate  quadrilateral mesh condition  
anoteonthequadrilateralmeshconditionrdpn 期刊论文
journalofcomputationalmathematics, 2007, 卷号: 025, 期号: 001, 页码: 27
Authors:  Dongyang Shi;  ZhongCi Shi;  Jingzhu Wu
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10